Posted 5/3/2005 2:09 PM (GMT -7)
I started taking it on saturday april 30th, and haven.t had any of the side effects anybody has talked about like headaches. maybe my throat gets a little dry, but i also get a little anxious. is this normal? i am on half a 10 mg tab right now for the 1st 6 days, then i go up to a full tab by thursday. does anybody else have that feeling? Last night i had to take 2 .5 mg lorazepham pills just to get the bad thoughts from racing, and to calm myself down. and my stomach muscles kept getting real tight, but i was having my thoughts os death again like i usually do while at work. but after i took the 2nd one, about an hour later they all stopped, stomach calmed down and i was fine for the rest of the shift. i just don't remember my psychitrist saying that anxiety was a side effect of lexapro. good thing i can get as many lora's as i need to get by til this blows over, or i'd be hurtin at work.